Alert archive / Texas / Wind Advisories in 2012

Wind Advisory 1, NWS Fort Worth, TX

January 11, 201246 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 11, 2012, 2:53 PM CST for 46 counties in Texas. It took effect at Jan 11, 2012, 8:00 PM CST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2012, 2:53 PM CST (20:53 UTC)
In effect from
Jan 11, 2012, 8:00 PM CST
Expired
Jan 12, 2012, 4:00 AM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2012-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2012-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 126 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2166 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
126 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

807 
WWUS74 KFWD 112053
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
253 PM CST WED JAN 11 2012

...WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 8 PM THIS EVENING TO
4 AM CST THURSDAY...

.STRONG AND GUSTY WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL
MOVE THROUGH NORTH TEXAS LATE THIS AFTERNOON AND THIS EVENING.


TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-120500-
/O.NEW.KFWD.WI.Y.0001.120112T0200Z-120112T1000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
253 PM CST WED JAN 11 2012

...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 4 AM CST
THURSDAY. 

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH PEAK GUSTS
  OVER 40 MPH.

* TIMING...THIS EVENING AND OVERNIGHT.

* IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS
  FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA LAKES
  WILL BE HAZARDOUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
2 follow-up statements
875 
WWUS74 KFWD 120336
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
936 PM CST WED JAN 11 2012

...WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 8 PM THIS EVENING TO
4 AM CST THURSDAY...

.STRONG AND GUSTY WINDS WILL OCCUR BEHIND A COLD FRONT THAT WILL
MOVE THROUGH NORTH TEXAS LATE THIS AFTERNOON AND THIS EVENING.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121000-
/O.CON.KFWD.WI.Y.0001.000000T0000Z-120112T1000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
936 PM CST WED JAN 11 2012

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST THURSDAY...

* EVENT...SUSTAINED NORTHWEST WINDS OF 20 TO 30 MPH WITH PEAK 
  GUSTS OVER 40 MPH. 

* TIMING...THIS EVENING AND OVERNIGHT.

* IMPACT...STRONG WINDS MAY CREATE DIFFICULT DRIVING CONDITIONS 
  FOR HIGH PROFILE VEHICLES. BOATING ON OPEN WATERS OF AREA 
  LAKES WILL BE HAZARDOUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

&&

$$
367 
WWUS74 KFWD 120951
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
351 AM CST THU JAN 12 2012

...WIND ADVISORY WILL EXPIRE AT 4 AM CST...

.STRONG AND GUSTY NORTH WINDS BEHIND A COLD FRONT WILL SLOWLY DECREASE
THROUGH THE DAY BUT REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH
SOME GUSTS TO 35 MPH. THEREFORE...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE AT 4 AM.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121100-
/O.EXP.KFWD.WI.Y.0001.000000T0000Z-120112T1000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
351 AM CST THU JAN 12 2012

...WIND ADVISORY WILL EXPIRE AT 4 AM CST EARLY THIS MORNING...

STRONG AND GUSTY NORTH WINDS BEHIND A COLD FRONT WILL SLOWLY DECREASE
THROUGH THE DAY BUT REMAIN IN THE 15 TO 25 MPH RANGE ALONG WITH
SOME GUSTS TO 35 MPH. THEREFORE...THE WIND ADVISORY WILL BE
ALLOWED TO EXPIRE AT 4 AM.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 11, 11:42 AM CST, 3 hours 11 minutes earlier.

Area forecast discussion, Jan 11, 11:42 AM CST, 3 hours 11 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1142 AM CST WED JAN 11 2012

.AVIATION...
VFR CONDITIONS ARE EXPECTED THROUGH THE PERIOD. A STRONG COLD
FRONT WILL MOVE INTO THE METROPLEX TAF SITES 23-00Z WITH WINDS
SHIFTING TO THE NORTHWEST AT 15-20 KNOTS...WITH GUSTS OVER 30
KNOTS. THESE WINDS WILL CONTINUE OVERNIGHT THROUGH EARLY TO MID
AFTERNOON THURSDAY. SOME POST FRONTAL CLOUDS AROUND 4000 FEET ARE
EXPECTED THAT WILL CONTINUE THROUGH 09Z THURSDAY. WINDS WILL START
TO DECREASE MID TO LATE AFTERNOON THURSDAY.

58

&&

.UPDATE...
COLD FRONT HAS PASSED LUBBOCK AND CHILDRESS. IN RESPONSE...WINDS
ARE BEGINNING TO INCREASE AHEAD OF THE BOUNDARY IN WESTERN ZONES
WHERE WESTERLY COMPONENT WILL BE THE MOST SIGNIFICANT TODAY. HIGH
TEMPS WOULD BE HIGHER AS A RESULT IF NOT FOR FRONT ARRIVING DURING
THE AFTERNOON HOURS. HAVE MAINTAINED SIMILAR FRONTAL TIMING IN
WIND GRIDS. INCREASED POSTFRONTAL SPEEDS A BIT...PARTICULARLY
DURING THE OVERNIGHT PERIOD. WILL CONSIDER WIND ADVISORY WITH
AFTERNOON PACKAGE.

25

&&

.PREV DISCUSSION... /ISSUED 328 AM CST WED JAN 11 2012/
CLOUDS WILL CLEAR THE EASTERN COUNTIES IN THE NEXT COUPLE OF HOURS
AS A STRONG UPPER LOW MOVES EAST ACROSS THE LOWER MISSISSIPPI
VALLEY. FOG HAS BEEN SLOW TO FORM ACROSS NORTH TEXAS DUE TO WESTERLY
WINDS AROUND 5 MPH. HOWEVER...WE STILL EXPECT SOME PATCHY FOG TO
DEVELOP IN SOME LOCATIONS BEFORE SUNRISE AS WIND SPEEDS DECREASE A
BIT. ANY FOG THAT DOES FORM SHOULD BE SHALLOW AND BURN OFF QUICKLY
WITH VIGOROUS BOUNDARY LAYER MIXING. EXPECT A MOSTLY SUNNY AND
WARMER DAY TODAY WITH HIGHS IN THE 60S TO LOWER 70S. THE WARM UP
WILL ONLY BE TEMPORARY DUE TO A STRONG COLD FRONT EXPECTED TO ARRIVE
ACROSS THE NORTHWEST COUNTIES LATE THIS AFTERNOON. THE COLD FRONT
WILL MOVE THROUGH THE ENTIRE REGION BY MIDNIGHT AND BRING MUCH
COOLER AND WINDY CONDITIONS. EXPECT WIND SPEEDS IN THE 15 TO 25
MPH RANGE ALONG WITH SOME GUSTS TO AROUND 35 MPH BEHIND THE COLD FRONT.
WIND SPEEDS WILL DECREASE BY SUNRISE THURSDAY BUT REMAIN BREEZY.
THE COMBINATION OF TEMPERATURES IN THE 20S AND 30S ALONG WITH THE
WIND WILL RESULT WIND CHILL READINGS IN THE TEENS AND 20S AROUND
SUNRISE THURSDAY. SOME CLOUDS WILL ACCOMPANY THE FRONT WEDNESDAY
NIGHT...BUT CLOUDS SHOULD CLEAR ON THURSDAY AND A MOSTLY
SUNNY...BREEZY AND VERY COOL DAY IS ANTICIPATED WITH HIGHS MAINLY
IN THE 40S. WIND SPEEDS WILL DECREASE THURSDAY NIGHT AND ALLOW FOR
OPTIMAL RADIATIONAL COOLING WITH LOWS FRIDAY MORNING IN THE 20S
REGION WIDE.

A SHORT WAVE TROUGH WILL TRANSLATE ACROSS THE REGION FRIDAY AND
BRING A SLIGHT INCREASE IN CLOUDS BUT MOISTURE SHOULD BE TOO
LIMITED FOR ANY PRECIPITATION. AFTER THE PASSAGE OF THE
UPPER TROUGH...UPPER LEVEL HIGH PRESSURE WILL BUILD OVER NORTH
TEXAS AND LOW LEVEL MOISTURE WILL INCREASE IN RESPONSE TO A
DEVELOPING SURFACE TROUGH ACROSS THE HIGH PLAINS. THIS PATTERN WILL
RESULT IN WARMER AND MORE HUMID CONDITIONS SATURDAY THROUGH
SUNDAY. ANOTHER SHORT WAVE WILL MOVE ACROSS TEXAS ON MONDAY AND
THIS SYSTEM SHOULD HAVE ENOUGH MOISTURE TO PRODUCE AT LEAST
SCATTERED SHOWERS. PRECIPITATION CHANCES SHOULD END FROM WEST TO
EAST MONDAY NIGHT AS DRIER AIR WORKS INTO THE REGION BEHIND THE
DEPARTING SYSTEM. THE PASSAGE OF THE UPPER TROUGH WILL ALLOW
ANOTHER COLD FRONT TO MOVE ACROSS NORTH TEXAS ON TUESDAY. THIS
FRONT WILL HAVE LIMITED MOISTURE TO WORK WITH AND SHOULD NOT
PRODUCE ANY ADDITIONAL PRECIPITATION.

79

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  66  31  48  26  55 /   0   0   0   0   0
WACO, TX              68  31  50  26  57 /   0   0   0   0   0
PARIS, TX             61  27  43  23  51 /   0   5   0   0   0
DENTON, TX            65  25  47  21  53 /   0   0   0   0   0
MCKINNEY, TX          64  30  45  23  52 /   0   0   0   0   0
DALLAS, TX            66  32  46  28  55 /   0   0   0   0   0
TERRELL, TX           65  31  46  25  53 /   0   0   0   0   0
CORSICANA, TX         66  32  49  26  56 /   0   0   0   0   0
TEMPLE, TX            70  30  51  26  59 /   0   0   0   0   0
MINERAL WELLS, TX     63  26  48  23  58 /   0   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/25
Hazardous weather outlook, Jan 11, 3:29 AM CST, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
329 AM CST WED JAN 11 2012

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
329 AM CST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2012Every wind advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.